# SDR C2XA08SH111

- Difficulty date: August 19, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 9,177 hours, 5,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM FR 18-23 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM 18-23 IAW EMB 145 XR SRM 51-40-02 AND EC 5320-01140.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
